Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 248, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 27, 2007, 7:06 PM CDT for Grayson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 7:06 PM CDT (00:06 UTC)
- Expired
- Jun 27, 2007, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 7:59 PM CDT | FLASH FLOOD | Howe, TX | STREET FLOODING IN HOWE...ONE HOME THREATENED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 280008
FFWFWD
TXC181-280300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN
CENTERED NEAR SHERMAN...MOVING NORTH AT 10 MPH. 2 TO 3 INCHES OF
RAIN WILL BE POSSIBLE ACROSS PARTS OF GRAYSON COUNTY THROUGH 9 PM.
* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL AFFECT...
DENISON...EISENHOWER STATE PARK...POTTSBORO AND HENDRIX
THROUGH 9 PM CDT...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3371 9680 3385 9678 3382 9673 3390 9664
3389 9660 3386 9663 3383 9660 3377 9649
3378 9643 3374 9637 3341 9639 3341 9682
3346 9682
$$3 follow-up statements
000
WGUS74 KFWD 280119
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT WED JUN 27 2007
TXC181-280300-
GRAYSON TX-
815 PM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
GRAYSON COUNTY...
AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAINFALL ACROSS GRAYSON COUNTY. LAW
ENFORCEMENT REPORTED FLOODING THREATENING A HOUSE NEAR THE TOWN OF
HOWE SOUTH OF SHERMAN EARLIER THIS EVENING. ALTHOUGH THE HEAVY RAIN
HAS PUSHED OUT OF GRAYSON COUNTY...WATER WILL CONTINUE TO RUN OFF
AND CAUSE FLOODING PROBLEMS FOR LOW LYING AREAS AND LOW WATER
CROSSINGS ACROSS ALL OF GRAYSON COUNTY THROUGH THE EVENING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3371 9680 3385 9678 3382 9673 3390 9664
3389 9660 3386 9663 3383 9660 3377 9649
3378 9643 3374 9637 3341 9639 3341 9682
3346 9682
$$
92000
WGUS74 KFWD 280211
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT WED JUN 27 2007
TXC181-280300-
GRAYSON TX-
908 PM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
GRAYSON COUNTY...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINS FALLING ACROSS NEARLY ALL OF GRAYSON COUNTY.
THE VERY HEAVY RAINS HAVE MOVED OFF TO THE EAST OF GRAYSON
COUNTY...AND THE THREAT OF WIDESPREAD HEAVY RAINS HAS ENDED ACROSS
THIS AREA.
ADDITIONAL RAINFALL UP TO ONE QUARTER INCH IS FORECAST ACROSS
GRAYSON COUNTY THIS EVENING. RESIDUAL FLOODING OF LOW LYING AREAS
AND LOW WATER CROSSINGS WILL CONTINUE THIS EVENING.
RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3371 9680 3385 9678 3382 9673 3390 9664
3389 9660 3386 9663 3383 9660 3377 9649
3378 9643 3374 9637 3341 9639 3341 9682
3346 9682
$$000
WGUS74 KFWD 280254
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 PM CDT WED JUN 27 2007
TXC181-280302-
GRAYSON TX-
953 PM CDT WED JUN 27 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR GRAYSON
COUNTY...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINS FALLING ACROSS NEARLY ALL OF GRAYSON COUNTY.
THE VERY HEAVY RAINS HAVE MOVED OFF TO THE EAST OF GRAYSON
COUNTY...AND THE THREAT OF WIDESPREAD HEAVY RAINS HAS ENDED ACROSS
THIS AREA.
ADDITIONAL RAINFALL UP TO A FEW TENTHS OF AN INCH IS FORECAST ACROSS
GRAYSON COUNTY THIS EVENING. RESIDUAL FLOODING OF LOW LYING AREAS
AND LOW WATER CROSSINGS WILL CONTINUE.
RUNOFF FROM THE ADDITIONAL RAINFALL WILL CAUSE RESIDUAL FLOODING OF
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.
LAT...LON 3371 9680 3385 9678 3382 9673 3390 9664
3389 9660 3386 9663 3383 9660 3377 9649
3378 9643 3374 9637 3341 9639 3341 9682
3346 9682
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:15 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 27, 6:15 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 615 PM CDT WED JUN 27 2007 .AVIATION... 615 PM CDT UPPER LOW WILL PERSIST THROUGHOUT TAF PERIOD...WITH DIURNAL VARIATION IN PRECIP PATTERNS PROVIDING SOME PRECISION IN TIMING. CURRENT ROUND OF CONVECTION IN METROPLEX WILL COME TO AN END SHORTLY...WITH CENTRAL TEXAS STORMS AFFECTING METRO TAF SITES DURING THE EVENING. AGREE WITH ZFW THAT SHEAR AXIS TO THE WEST WILL LIKELY BE THE FOCUS FOR NOCTURNAL CONVECTION LATE TONIGHT...WHICH SHOULD REMAIN TO THE WEST. WITH CONSIDERABLY LESS DAYTIME CONVECTION...THIS TROPICAL FEATURE IS LIKELY TO BE RECHARGED FOR CORE RAINS LATE TONIGHT. MAY CARRY VCTS/VCSH OR TEMPO -RA...BUT EXPECT MAIN EVENT FOR TAF SITES TO BE THROUGH MID EVENING. EXPECT AFTERNOON CONVECTION ONCE AGAIN ON THURSDAY. 25 && .CLIMATE... 615 PM CDT JUNE 2007 RANKS AMONG WETTEST ON RECORD DALLAS/FORT WORTH 1 11.58 1928 2 10.49 2004 3 10.21* 2007 4 8.75 1989 5 7.85 1981 WACO 1 12.06 1961 2 10.55 1927 3 10.21 1938 4 9.89 1919 5 8.13* 2007 * THROUGH JUNE 27 AT 615 PM && .PREV DISCUSSION... 300 PM CDT ...FLASH FLOOD WATCH EXTENDED THROUGH THURSDAY NIGHT... VERY NICE VIS SAT LOOP SHOWING UPPER LOW SPINNING OVER SOUTHWEST OKLAHOMA NEAR HOBART. THE UPPER LOW IS EXPECTED TO SHEAR OUT LATE TONIGHT WITH PART OF IT MERGING INTO EASTERN CANADA TROUGH AND LEAVING THE REMAINDER OVER WRN OKLAHOMA/TEXAS. THIS WEAKEST ALOFT SEPARATES TWO HIGH PRESSURE CELLS...ONE OVER THE DESERT SOUTHWEST AND THE OTHER OVER THE SOUTHEASTERN STATES. MODELS CONTINUE TO KEEP THE SHEAR ZONES OVER THE REGION THROUGH FIRST HALF OF NEXT WEEK AS THE ZONE TILTS WEST TO EAST AND SLIDES DOWN INTO THE HILL COUNTRY AND CENTRAL TEXAS BY WEDNESDAY. AGAIN WE EXPECT SOME ROUNDS OF HEAVY RAINFALL OVER THE NEXT 36 HOURS...HOPEFULLY NOT A SEVERE AS MARBLE FALLS OR HOOD COUNTY LATE THIS AFTERNOON AND EVENING...CONVECTION WILL FAVOR AREAS WEST AND EAST OF THE I-35 CORRIDOR. WE WILL REMAIN UNSTABLE WITH PWATS AROUND 2 INCHES THROUGH SATURDAY...THEN PWATS COMES DOWN TO 1.5 FIRST OF NEXT WEEK. EXPECT SLIGHTLY LESS CONVECTION OVER THE WEEKEND AS THE SHEAR ZONE LOSSES SOME OF ITS ENERGY...BUT SOME HEAVY RAIN PRODUCERS ARE STILL POSSIBLE THROUGH SUNDAY. LOWER POPS EVEN MORE MONDAY THROUGH WEDNESDAY AS THE ZONES SLIDES SOUTH OF THE CWA. BELOW NORMAL HIGHS THROUGH SATURDAY DUE TO CLOUD COVER AND RAINFALL...THEN WARMER AFTERWARD. LOWS RETURNING TO NORMAL BY MONDAY. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 84 70 86 72 / 70 60 40 40 40 WACO, TX 72 86 70 87 72 / 70 60 40 30 40 PARIS, TX 71 84 71 87 70 / 50 50 40 40 40 DENTON, TX 70 83 69 85 70 / 70 60 40 40 40 MCKINNEY, TX 69 83 69 85 70 / 70 60 40 40 40 DALLAS, TX 72 84 71 87 72 / 70 60 40 40 40 TERRELL, TX 69 84 71 87 71 / 60 50 40 40 40 CORSICANA, TX 74 86 72 88 72 / 60 40 30 30 30 TEMPLE, TX 71 86 71 85 72 / 70 60 40 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/25/82 06/09/79/92/91
Hazardous weather outlook, Jun 27, 3:45 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT WED JUN 27 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 345 PM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. WEAK LIFT AND ABUNDANT TROPICAL MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS TONIGHT WILL PRODUCE PERIODS OF HEAVY RAINFALL WHICH WILL LIKELY RESULT IN FLASH FLOODING. AN ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. ALTHOUGH...FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS... LOCATIONS WEST OF INTERSTATE 35 WILL HAVE THE HIGHEST FLASH FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Local storm report, Jun 27, 6:02 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD TOLAR 32.39N 97.92W
06/27/2007 HOOD TX LAW ENFORCEMENT
ROAD CLOSED IN TOLAR...VOLUNTARY EVACUATIONSSpecial weather statement, Jun 27, 6:04 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED JUN 27 2007
TXZ116-117-280100-
PALO PINTO TX-PARKER TX-
604 PM CDT WED JUN 27 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PALO PINTO COUNTY
PARKER COUNTY
AN AREA OF LIGHT TO MODERATE RAIN WILL MOVE NORTH INTO SOUTHERN PALO
PINTO AND PARKER COUNTIES. RAINFALL AMOUNTS OF UP TO 1/2 INCH WILL
AGGRAVATE THE ALREADY SERIOUS FLOODING SITUATION ACROSS THE AREA.
ADDITIONAL MINOR FLOODING OF LOW LYING ROADS CAN BE EXPECTED.
LAT...LON 3270 9838 3252 9840 3255 9753 3301 9756
3300 9804
DUNNLocal storm report, Jun 27, 6:15 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD STEPHENVILLE 32.22N 98.22W
06/27/2007 ERATH TX LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED IN SEVERAL LOCATIONS AROUND
COUNTYLocal storm report, Jun 27, 6:18 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLASH FLOOD MARLIN 31.31N 96.89W
06/27/2007 FALLS TX LAW ENFORCEMENT
STREET FLOODING IN MARLIN...ROADS STILL PASSABLESpecial weather statement, Jun 27, 6:46 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 646 PM CDT WED JUN 27 2007 TXZ161-280015- LIMESTONE TX- 646 PM CDT WED JUN 27 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LIMESTONE COUNTY AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF GROESBECK...MOVING NORTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK...MEXIA AND FORT PARKER STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3152 9669 3138 9654 3160 9633 3173 9655 92
Special weather statement, Jun 27, 6:52 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT WED JUN 27 2007
TXZ093-094-104-280015-
GRAYSON TX-FANNIN TX-COLLIN TX-
652 PM CDT WED JUN 27 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COLLIN COUNTY
WESTERN FANNIN COUNTY
SOUTHEASTERN GRAYSON COUNTY
AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ANNA TO WOLFE CITY...MOVING NORTH
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...BAILEY...BELLS...
BONHAM...DODD CITY...ECTOR...LEONARD...SAVOY...TOM BEAN...WHITEWRIGHT
AND BONHAM STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3330 9655 3369 9659 3371 9637 3369 9633
3371 9630 3373 9605 3373 9605 3339 9608
3336 9628 3327 9629
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:18 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 27, 7:30 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 27, 7:47 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 27, 7:58 PM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Jun 27, 8:08 PM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Jun 27, 8:18 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jun 27, 8:43 PM CDT | Special Weather Statement | FWD | Delta | 32 min |
| Jun 27, 8:44 PM CDT | Flash Flood Warning | FWD | Rains | 91 min |
| Jun 27, 8:56 PM CDT | Special Weather Statement | FWD | Lamar | 34 min |
| Jun 27, 9:22 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Jun 27, 9:31 PM CDT | Special Weather Statement | FWD | Eastland | 59 min |
| Jun 28, 3:12 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 28, 3:31 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 28, 5:17 AM CDT | Flash Flood Warning | FWD | Hamilton | 4 hr |
| Jun 28, 5:41 AM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 28, 6:09 AM CDT | Flash Flood Warning | FWD | Coryell | 4 hr |
| Jun 28, 6:10 AM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, Hill, McLennan | 4 hr |
| Jun 28, 9:45 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 10:14 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Jun 28, 11:43 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 12:58 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 1:20 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 28, 1:53 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | FWD | Limestone | 32 min |
| Jun 28, 3:10 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Jun 28, 3:15 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Jun 28, 3:32 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 28, 3:35 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 28, 3:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| Jun 28, 3:49 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 28, 4:01 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 28, 4:04 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | FWD | Hill | 24 min |
| Jun 28, 4:56 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 28, 5:24 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Jun 28, 5:29 PM CDT | Special Weather Statement | FWD | Smith | 31 min |
| Jun 28, 5:53 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.